# SDR ABXA060255

- Difficulty date: June 5, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 45,503 hours, 36,695 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2300147
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE AT STA 740 WAS CORRODED IN 3 SPOTS.  REMOVED AND REPLACED NOSE BEAM IAW B767 SRM 51-40-02.
